DOI 10.1016/j.transproceed.2009.01.118
Successful liver transplantation in antituberculosis therapy-induced acute fulminant hepatic failure.
Аннотация
The antituberculosis drugs isoniazid, rifampin, and pyrazinamide expose patients to the risk of hepatotoxicity ranging from an asymptomatic increase in aminotransferase concentrations to fulminant hepatic failure. Herein, we report a case of acute fulminant hepatic failure that developed at 3 weeks after initiation of antituberculosis therapy (ATT) in a 31-year-old man with acute pulmonary tuberculosis in whom pretreatment liver function had been normal. The ATT regimen was changed to include less toxic substances, and an urgent orthotopic liver transplantation was performed successfully. Despite immunosuppression therapy with tacrolimus, mycophenolate mofetil, steroids, and antithymocyte globulin, clinical symptoms and radiologic signs of TB improved. Twelve months posttransplantation, graft function was normal. Acute TB should not be considered a contradiction to liver transplantation if effective ATT can be administered.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.